# SDR KBM2004F00226

- Difficulty date: September 16, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040032902
- Part serial: 672
- Condition: Failed
- Location: Artifical Horz
- Part time: 182 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARTIFICIAL HORIZON  GYRO, UNIT WILL NOT CAGE.   INSTALLED REPAIRED UNIT.
